# SDR FDEA200903251425

- Difficulty date: March 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378184220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR36 CRACKED AT Y-953.  CROSSBEAM AT FR 36 WAS REPAIRED AS PER SRM SUPP 53-10-15 FIG 201 SHEET2A.
